# SDR AALA20071104

- Difficulty date: June 14, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1436/14JUN - RIGHT ENGINE CONSTANT SPEED DRIVE LOW OIL PRESSURE LIGHT ILLUMINATED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT CONSTANT SPEED DRIVE AND RIGHT GENERATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
